Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 66, NWS Brownsville, TX

November 16, 2011

NWS Brownsville, TX issued this small craft advisory at Nov 16, 2011, 1:01 PM CST. It took effect at Nov 17, 2011, 12:44 AM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2011, 1:01 PM CST (19:01 UTC)
In effect from
Nov 17, 2011, 12:44 AM CST
Expired
Nov 18, 2011, 8:58 AM CST
In force
32 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WHUS74 KBRO 161901
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
101 PM CST WED NOV 16 2011

...COLD FRONT TO BRING STRONG NORTH WINDS AND HIGH SEAS THURSDAY...

.HIGH PRESSURE SPILLING OVER THE ROCKIES FROM THE WEST WILL PUSH
SOUTH FROM THE CENTRAL AND SOUTHERN PLAINS TO ARRIVE LOCALLY
THURSDAY MORNING. MARINE WINDS WILL INCREASE RAPIDLY TO BETWEEN 20
AND 30 KNOTS FROM ABOUT MIDNIGHT TO DAWN...WITH GUST TO 33 KNOTS.
SEAS WILL BUILD TO ABOVE SEVEN FEET AFTER A FEW HOURS BECOMING 6
TO 10 FEET LATER THURSDAY.

GMZ130-132-135-170300-
/O.NEW.KBRO.SI.Y.0072.111117T0900Z-111117T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
101 PM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 AM TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 AM TO 9 AM
CST THURSDAY.

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH MID
  THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-170300-
/O.NEW.KBRO.SC.Y.0066.111117T0900Z-111117T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
101 PM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST
THURSDAY.

* WINDS AND WAVES: NORTH WINDS INCREASING TO BETWEEN 20 AND 30
  KNOTS WITH GUSTS TO 33 KNOTS. WAVES BUILDING THURSDAY THROUGH
  THE DAY TO BETWEEN 6 AND 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
499 
WHUS74 KBRO 170259
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
859 PM CST WED NOV 16 2011

...COLD FRONT TO BRING STRONG NORTH WINDS AND HIGH SEAS
THURSDAY...

.HIGH PRESSURE SPILLING OVER THE ROCKIES FROM THE WEST WILL PUSH
SOUTH FROM THE CENTRAL AND SOUTHERN PLAINS TO ARRIVE LOCALLY
THURSDAY MORNING. MARINE WINDS WILL INCREASE RAPIDLY TO BETWEEN
20 AND 30 KNOTS FROM ABOUT MIDNIGHT TO DAWN...WITH GUST TO
33 KNOTS. SEAS WILL BUILD TO ABOVE SEVEN FEET AFTER A FEW HOURS
BECOMING 6 TO 10 FEET LATER THURSDAY.

GMZ130-132-135-171100-
/O.CON.KBRO.SI.Y.0072.111117T0900Z-111117T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
859 PM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 AM TO
9 AM CST THURSDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 AM TO
9 AM CST THURSDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH MID 
  THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-171100-
/O.CON.KBRO.SC.Y.0066.111117T0900Z-111117T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
859 PM CST WED NOV 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
THURSDAY. 

* WINDS AND WAVES: NORTH WINDS INCREASING TO BETWEEN 20 AND 30 
  KNOTS WITH GUSTS TO 33 KNOTS. WAVES BUILDING THURSDAY THROUGH 
  THE DAY TO BETWEEN 6 AND 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
993 
WHUS74 KBRO 170644
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1244 AM CST THU NOV 17 2011

...COLD FRONT MOVING SOUTHWARD THROUGH COASTAL WATERS EARLY THIS MORNING...

.HIGH PRESSURE SPILLING OVER THE ROCKIES FROM THE WEST WILL PUSH
SOUTH FROM THE CENTRAL AND SOUTHERN PLAINS TO ARRIVE LOCALLY
EARLY THIS MORNING. MARINE WINDS WILL INCREASE RAPIDLY TO BETWEEN
20 AND 25 KNOTS FROM NOW TO DAWN...WITH GUST TO 30 KNOTS. SEAS
WILL QUICKLY BUILD TO ABOVE SEVEN FEET AFTER A FEW HOURS BECOMING
6 TO 10 FEET LATER TODAY.

GMZ130-132-135-171445-
/O.EXT.KBRO.SI.Y.0072.111117T0644Z-111117T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1244 AM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 AM CST
THIS MORNING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 AM
CST THIS MORNING. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH EARLY THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-171445-
/O.EXT.KBRO.SC.Y.0066.111117T0644Z-111117T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1244 AM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS AND WAVES: NORTH WINDS INCREASING TO BETWEEN 20 AND 25
  KNOTS WITH GUSTS TO 30 KNOTS. WAVES BUILDING EARLY THIS MORNING
  THROUGH THE AFTERNOON TO BETWEEN 6 AND 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
557 
WHUS74 KBRO 170948
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
348 AM CST THU NOV 17 2011

...STRONG NORTH WINDS CONTINUE TO DEVELOP IN THE WAKE OF COLD
FRONT MOVING THROUGH COASTAL WATERS THIS MORNING...

.SURFACE HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL BUILD
INTO THE WESTERN GULF OF MEXICO IN THE WAKE OF A COLD FRONT MOVING
THROUGH THE LOWER TEXAS COASTAL WATERS THIS MORNING. WINDS WILL
CONTINUE TO INCREASE TO BETWEEN 20 AND 25 KNOTS THIS MORNING...WITH GUSTS
TO NEAR 30 KNOTS. SEAS WILL CONTINUE TO QUICKLY BUILD TO 7 FEET
THIS MORNING BECOMING 8 TO 10 FEET LATER TODAY.

GMZ130-132-135-171800-
/O.EXT.KBRO.SI.Y.0072.000000T0000Z-111118T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
348 AM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST
THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM
CST THIS EVENING. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS THIS
  MORNING BECOMING NORTHEAST AROUND 20 KNOTS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-171800-
/O.EXT.KBRO.SC.Y.0066.000000T0000Z-111118T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
348 AM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS THIS MORNING BECOMING NORTHEAST 15 TO 25 KNOTS THIS
  AFTERNOON. SEAS 5 TO 7 FEET THIS MORNING BUILDING TO 8 TO 10
  FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
005 
WHUS74 KBRO 171743
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1143 AM CST THU NOV 17 2011

...STRONG NORTH WINDS CONTINUE IN THE WAKE OF COLD FRONT...

.SURFACE HIGH PRESSURE IS SETTLING OVER THE AREA...AND CONDITIONS
WILL SLOWLY IMPROVE...BUT FOR NOW SMALL CRAFT ADVISORY CONDITIONS
ARE STILL VALID.

GMZ130-132-135-180000-
/O.CON.KBRO.SI.Y.0072.000000T0000Z-111118T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1143 AM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: NORTH 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-180000-
/O.CON.KBRO.SC.Y.0066.000000T0000Z-111118T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1143 AM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
982 
WHUS74 KBRO 180017
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
617 PM CST THU NOV 17 2011

...STRONG NORTH WINDS CONTINUE IN THE WAKE OF COLD FRONT...

.SURFACE HIGH PRESSURE IS SETTLING OVER THE AREA...AND CONDITIONS
WILL SLOWLY IMPROVE...BUT FOR NOW SMALL CRAFT ADVISORY CONDITIONS
ARE STILL VALID.

GMZ130-132-135-180130-
/O.EXP.KBRO.SI.Y.0072.000000T0000Z-111118T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
617 PM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT FOR THE
LAGUNA MADRE. SURFACE OBSERVATIONS INDICATE THAT WINDS HAVE
DIMINISHED BELOW SMALL CRAFT CRITERIA. 

$$

GMZ150-155-170-175-180600-
/O.CON.KBRO.SC.Y.0066.000000T0000Z-111118T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
617 PM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND WAVES: NORTHEAST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
226 
WHUS74 KBRO 180324
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
924 PM CST THU NOV 17 2011

...ADVERSE MARINE CONDITIONS PERSIST FOR LOWER TEXAS COAST...

.STRONG WINDS AND ROUGH SEAS CONTINUE TO AFFECT THE GULF OF
MEXICO WATERS EAST OF PADRE ISLAND AS A RESULT OF THE THURSDAY
MORNING PASSAGE OF A COLD FRONT. THESE CONDITIONS WILL PERSIST
THROUGH FRIDAY AFTERNOON. 

GMZ150-155-170-175-181130-
/O.EXT.KBRO.SC.Y.0066.000000T0000Z-111119T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
924 PM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST FRIDAY
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE. 

* WINDS: EAST TO SOUTHEAST WINDS BETWEEN 10 AND 20 KNOTS ARE
  EXPECTED. 

* WAVES: SEAS OF 6 TO 9 FEET TONIGHT WILL SUBSIDE SLIGHTLY TO 5 TO
  8 FEET ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
586 
WHUS74 KBRO 180919
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
319 AM CST FRI NOV 18 2011

...ADVERSE MARINE CONDITIONS PERSIST FOR LOWER TEXAS COAST...

.EAST TO SOUTHEAST WINDS WILL REMAIN BETWEEN 14 AND 18
KNOTS...WITH SEAS OF 6 TO 8 FEET. THESE CONDITIONS WILL PERSIST
THROUGH FRIDAY AFTERNOON.

GMZ150-155-170-175-181800-
/O.CON.KBRO.SC.Y.0066.000000T0000Z-111119T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
319 AM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: EAST TO SOUTHEAST WINDS BETWEEN 10 AND 20 KNOTS ARE 
  EXPECTED. 

* WAVES: SEAS OF 6 TO 9 FEET TONIGHT WILL SUBSIDE SLIGHTLY TO 6 TO
  8 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
851 
WHUS74 KBRO 181458
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
858 AM CST FRI NOV 18 2011

...SEAS LOWERING ON THE GULF...

.WINDS AND SEAS ON THE GULF HAVE DECREASED BELOW SMALL CRAFT
ADVISORY CRITERIA AS HIGH PRESSURE SPREADS OVER THE MARINE AREAS.

GMZ150-155-170-175-181600-
/O.CAN.KBRO.SC.Y.0066.000000T0000Z-111119T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
858 AM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS ON THE GULF HAVE DECREASED BELOW SMALL CRAFT
ADVISORY CRITERIA AS HIGH PRESSURE SPREADS OVER THE MARINE AREAS.

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 11:53 AM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Nov 16, 11:53 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1153 AM CST WED NOV 16 2011

.DISCUSSION...UPDATE FOR 18Z TAFS.

&&

.AVIATION...PERSISTENT...LOCALLY DENSE FOG AT BRO FINALLY ERODED
AROUND MID MORNING. NUMERICAL MODEL GUIDANCE IS SUGGESTING ANOTHER
BOUT WITH FOG TONIGHT. NORTH WINDS WILL PICK UP BETWEEN MIDNIGHT
AND DAWN HOWEVER...AS A COLD FRONT ARRIVES...PRECLUDING THE SAME
FOG SEVERITY AS THIS MORNING. EXPECT LIGHT TO NIL FOG IN THE UPPER
VALLEY TONIGHT...WITH A PERIOD OF BELOW MVFR VISIBILITY IN THE
EXTREME LOWER VALLEY...AGAIN INCLUDING MAINLY BRO AND SPI...AND
POSSIBLY HRL. MODERATE AND GUSTY NORTH TO NORTHEAST WINDS WILL
DEVELOP AT OR JUST BEFORE SUN UP IN THE LOWER VALLEY THURSDAY
MORNING...AND THE TIMING COULD MAKE A BIG DIFFERENCE IN VSBY.
RAIN CHANCES AND CLOUDINESS WILL INCREASE IN THE SEVERAL HOURS
AFTER THE FRONT ARRIVES AS LARGE SCALE AIR MASS LIFTING ENSUES...
BUT ANY PRECIP AMOUNTS WILL BE SMALL.

&&

.PREV DISCUSSION... /ISSUED 525 AM CST WED NOV 16 2011/

DISCUSSION...UPDATE FOR 12Z TAFS.

AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE
CLEAR SKIES WITH PATCHY FOG ACROSS THE LOWER RIO GRANDE VALLEY
EARLY THIS MORNING. VISIBILITIES WERE NEAR 1 3/4SM WITH FOG AT
KPIL TO NEAR 3SM WITH FOG AT KBRO. EXPECT MVFR TO IFR CONDITIONS
WITH PATCHY FOG BEFORE 15Z. OTHERWISE...A SURFACE TROUGH WILL MOVE
THROUGH THE AREA TODAY ALLOWING WINDS TO VEER TO THE SOUTHWEST AND
WEST THIS AFTERNOON. EXPECT VFR CONDITIONS TO PREVAIL THROUGH
EARLY THIS EVENING BEFORE PATCHY FOG DEVELOPS AHEAD OF A COLD
FRONT MOVING THROUGH THE RIO GRANDE PLAINS LATE TONIGHT.

PREV DISCUSSION... /ISSUED 351 AM CST WED NOV 16 2011/
SHORT TERM /TODAY THROUGH THURSDAY/...A SURFACE TROUGH ACROSS
SOUTHWEST AND SOUTH CENTRAL TEXAS WILL MOVE TOWARDS THE UPPER
TEXAS COAST THIS AFTERNOON ALLOWING WINDS TO VEER TO THE SOUTHWEST
AND WEST. THIS SHOULD ALLOW TEMPERATURES TODAY TO REACH NEAR
RECORD HIGH LEVELS BEFORE A COLD FRONT REACHES THE LOWER RIO
GRANDE VALLEY LATE TONIGHT. COOLER AIR WILL ADVECT INTO THE AREA
EARLY THURSDAY AND THIS WILL BRING AFTERNOON TEMPERATURES THURSDAY
TO THE MIDDLE 70S. IN ADDITION...MOISTURE WILL POOL ACROSS THE
LOWER TX COAST THURSDAY ALLOWING SOME ELEVATED RAIN SHOWERS TO
DEVELOP AND PROVIDE A SLIGHT CHANCE OF RAIN ACROSS THE COASTAL
SECTIONS.

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...THE EXTENDED PERIOD
WILL BE MARKED BY STEADY SOUTHEAST FLOW AT THE SFC AND BUILDING
HIGH PRESSURE ALOFT ACROSS THE GULF. THIS WILL KEEP THE DEEP LLVL
MOISTURE IN PLACE AREA WIDE...CAPPED BY DRY AIR. TEMPERATURES EACH
DAY WILL RUN WELL ABOVE NORMAL...WITH HIGHS RUNNING 5 TO 10
DEGREES ABOVE NORMAL AND APPROACHING RECORD LEVELS EACH AFTERNOON.
SOUTHWEST FLOW ALOFT WILL HELP DEVELOP WEAK SFC TROUGH RIGHT ALONG
THE COAST...WHICH WILL FORM UP A WEAK STREAMER BOUNDARY. POP
CHANCES WILL REMAIN LOW...AS NO UPPER LEVEL SUPPORT WILL BE
AVAILABLE. NEXT MID LEVEL TROUGH IS EXPECTED TO SWEEP ACROSS BAJA
CALIFORNIA AND SOMEWHERE THROUGH TEXAS LATE TUESDAY. LONG RANGE
MODELS DO ATTEMPT TO PULL A FRONT THROUGH TEXAS ALONG WITH THIS
TROUGH...BUT CURRENT SOLUTIONS DO NOT LOOK IMPRESSIVE FOR PASSAGE
OR RAIN CHANCES YET.

MARINE...TODAY THROUGH THURSDAY...SEAS WERE NEAR 4 FEET WITH
SOUTH WINDS NEAR 10 KNOTS AT BUOY020 EARLY THIS MORNING. WINDS
WILL VEER TO THE WEST AS A SURFACE TROUGH OF LOW PRESSURE MOVES
ACROSS THE UPPER TEXAS COAST THIS AFTERNOON. A COLD FRONT WILL
THEN MOVE THROUGH THE COASTAL WATERS TONIGHT ALLOWING WINDS TO
SHIFT TO THE NORTH AND INCREASE. SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED FOR THE OFFSHORE WATERS TONIGHT AS A RESULT.
STRONG NORTH TO NORTHEAST WINDS TONIGHT WILL GRADUALLY VEER TO THE
NORTHEAST TUESDAY AS HIGH PRESSURE BUILDS INTO THE STATE.

THURSDAY NIGHT THROUGH SUNDAY...GENERALLY BREEZY SOUTHEAST WINDS
CAN BE EXPECTED EACH DAY THROUGH THE EXTENDED. WINDS WILL RUN 15
KNOTS OR BETTER...WITH SEAS REMAINING AGITATED AT 4 FEET OR
HIGHER. SOME SMALL CRAFT ADVISORIES ARE POSSIBLE EACH DAY THIS
WEEKEND.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

54/60/58
Hazardous weather outlook, Nov 16, 5:18 AM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
518 AM CST WED NOV 16 2011

TXZ248>257-171130-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
518 AM CST WED NOV 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

FOG...SOME LOCALLY DENSE...WILL CONTINUE ACROSS PORTIONS OF
CAMERON COUNTY THIS MORNING. A HIGH RISK OF RIP CURRENTS IS
POSSIBLE AT THE LOCAL BEACHES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A HIGH RISK OF RIP CURRENTS AT LOCAL BEACHES WILL CONTINUE
THURSDAY. AN ELEVATED RISK OF RIP CURRENTS WILL LIKELY CONTINUE
FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-171130-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
518 AM CST WED NOV 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE COASTAL
WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SMALL CRAFT ADVISORIES WILL LIKELY CONTINUE ACROSS THE COASTAL
WATERS THURSDAY. ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED
FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST FRIDAY THROUGH
THE REST OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CASTILLO

In the hours before

Special weather statement, Nov 16, 7:21 AM CST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
721 AM CST WED NOV 16 2011

TXZ255-257-161500-
INLAND CAMERON-COASTAL CAMERON-
INCLUDING THE CITIES OF...BROWNSVILLE...HARLINGEN...PORT ISABEL...
SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA
721 AM CST WED NOV 16 2011

...AREAS OF DENSE FOG PLAGUING EASTERN CAMERON COUNTY...

THROUGH 9 AM...AREAS OF DENSE FOG WILL PERSIST OVER EASTERN CAMERON
COUNTY REDUCING VISIBILITIES TO AROUND A QUARTER OF A MILE OR LESS
IN THE BROWNSVILLE...LOS FRESNOS AND BAYVIEW AREAS.

THESE AREAS OF DENSE FOG SHOULD BE PRETTY SHORT LIVED AND WILL
START LIFTING AFTER SUNRISE TODAY IMPROVING STEADILY OVE THE NEXT
ONE TO TWO HOURS.

MORNING MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...
AND MAINTAIN A SAFE FOLLOWING DISTANCE BETWEEN VEHICLES THROUGH
9 AM.

SPEECE

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 1:01 PM CSTSmall Craft Advisory for WindsBRO29 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.